An age-dependent population dynamical model with a small parameter

D. Greenhalgh, I. Gyori, I. Kovácsvölgyi

Research output: Contribution to journalArticle

Abstract

In this paper, we consider an age-dependent population dynamical model with age interaction, where the nonlinear term depends on a small positive parameter. We prove that under weak assumptions, the solutions of the nonlinear problem give a good approximation to the solution of the linear problem. (C) 2000 Elsevier Science Ltd.

Original languageEnglish
Pages (from-to)63-72
Number of pages10
JournalMathematical and Computer Modelling
Volume31
Issue number4-5
DOIs
Publication statusPublished - Feb 1 2000

Keywords

  • Age-dependent models
  • Asymptotic theory
  • Population dynamics
  • Small parameter perturbation

ASJC Scopus subject areas

  • Modelling and Simulation
  • Computer Science Applications

Fingerprint Dive into the research topics of 'An age-dependent population dynamical model with a small parameter'. Together they form a unique fingerprint.

  • Cite this